# SDR REXA2020020500156

- Difficulty date: January 25, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT FS 295-FS 310 BETWEEN STR 26 R AND 26 L IS CORRODED
"REMOVED AND REPLACED ANTENNA DOUBLER AT FS 295-310 BETWEEN STR 26 R AND 26 L IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-21-11-001-001-A01. WVAC EMP #712 MTC                                                        
"
